# SDR AALA202106019003

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 14,705 hours, 5,615 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Inoperative
- Location: C/P Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICER SIDE COCKPIT FLASHLIGHT INOPERATIVE. REPLACED FIRST OFFICER FLASHLIGHT (AALA202105309009) AND HOLDER PER AMM 25-65-00.
